MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOTICS, INC ADVIA CENTAUR XP INTACT PTH; RADIOIMMUNOASSAY PARATHYROID HORMONE

SIEMENS HEALTHCARE DIAGNOTICS, INC ADVIA CENTAUR XP INTACT PTH; RADIOIMMUNOASSAY PARATHYROID HORMONE
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the customer diluted out the sample and observed a non-linear value, there appears to be a non- specific interference.Immunoassays are subject to a number of interferences.No further sample is available at this time.The cause for the discordant ipth result is unknown.The instrument is performing within specifications.No further evaluation of the device is required.The interpretation of results of the instructions for use states: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." the limitations section of the instructions for use states: "interpretation of intact pth values should always take into account serum calcium results and the interrelationship between these 2 elements in various disorders involving pth and calcium.It is recommended that the intact pth results should always be interpreted with caution and with consideration of the overall clinical manifestations even when used in conjunction with calcium values.".
 
Event or Problem Description
Customer observed an advia centaur xp intact pth result of 484 pg/ml that was elevated compared to an alternate method and the clinical picture.There are no reports that treatment was altered or prescribed on adverse health consequences due to the elevated advia centaur xp intact pth result.

Brand Name
ADVIA CENTAUR XP INTACT PTH
Common Device Name
RADIOIMMUNOASSAY PARATHYROID HORMONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOTICS, INC
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key8201039
Report Number1219913-2018-00304
Device Sequence Number1557210
Product Code CEW
UDI-Device Identifier00630414592336
UDI-Public00630414592336
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K163658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model NumberN/A
Device Catalogue Number10699154
Device Lot Number62210017
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2018
Initial Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1